# SDR UALA2013031401562

- Difficulty date: March 14, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 68,803 hours, 9,669 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 6
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM EICAS.  STATUS MSG SATCOM SYSTEM MAT SHOWS MAINT MSG 23-60021 SATELLITE DATA UNIT (LEFT) HAS AN INTERNAL FAULT.  CB'S P110 E17, E20 AND E21 PULLED AND COLLARED PER MEL PROCEDURES.  REPLACED SDU, OPS NORMAL
